# SDR 96NK208

- Difficulty date: September 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N125NK
- Make and model: Doug DC-9-21
- Aircraft serial: 47302
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Corrosion
- Location: Lt Mlg Dnlock
- Stage of operation: CL
- Nature of condition: P
- Precautionary procedure: O, A

## Discrepancy

LOG PAGE 028581.  AIR RETURN.  AFTER TAKEOFF, GEAR RETRACTED.  LEFT MAIN LANDING GEAR INDICATED DOWN WITH NO RED (UNSAFE) LIGHT.  DOOR LIGHT WAS OUT.  GEAR INDICATION NORMAL, LANDING NORMAL.  CORRECTIVE ACTION:  FOUND MINOR CORROSION IN LEFT MAIN GEAR DOWNLOCK SWITCH CONNECTOR.  CLEANED CORROSION, SWUNG GEAR IAW DC-9MM, CHAPTER 32-60-0, 4 TIMES, OPS CHECKED GOOD.  (X)
